A sufficient condition for additively separable functions

Research output: Contribution to journalArticlepeer-review


This paper presents a set of sufficient conditions under which a completely separable function on an open S⊂RN is additively separable. The new condition is that different connected elements of intersections of parallel-to-the-axes hyperplanes with the domain S are intersected by common indifference surfaces.

Original languageEnglish
Pages (from-to)295-303
Number of pages9
JournalJournal of Mathematical Economics
Issue number3
StatePublished - May 1994
Externally publishedYes


  • Additively separable functions
  • Completely separable functions


Dive into the research topics of 'A sufficient condition for additively separable functions'. Together they form a unique fingerprint.

Cite this